MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Morphologiai es igazsagugyi orvosi szemle · 1978

[Renocerebral oxalosis following glycerin infusion].

Krausz T, Abrányi I, Sellyei M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

At the autopsy of a 55 years old male patient renocerebral oxalosis was found, the most frequent cause of which--the ethylenglycol poisoning could be excluded by toxicological examination of the organs. Authors suppose that intravenous administration of 500 ml of 10 per cent solution of glycerol several hours before the death for the treatment of cerebral oedema might have caused the renocerebral oxalosis. The fact that in the catabolism of glycerol, ethylenglycol and xylit causing most frequently renocerebral oxalosis glycoxylic acid, precursor of the oxalic acid in the organism is formed, seems to evidence this supposition.

Для цитирования: Krausz T, Abrányi I, Sellyei M. [Renocerebral oxalosis following glycerin infusion].. Morphologiai es igazsagugyi orvosi szemle. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.